# SDR AALA960661

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INBOARD SIDE OF STRINGER 27R CHANNEL AT 740 BULKHEAD FITTING.  CUT OUT AND REMOVED DAMAGE SECTION OF STRINGER.  INSTALLED STRINGER SPLICE AS PER SRM 53-10-3 FIG 1.  (M)
